# SDR AALA20161212008

- Difficulty date: December 9, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 54,586 hours, 26,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT SEAT 24D HAS A CRACKED LENS COVER.  REMOVED AND REPLACED LENS COVER IAW  AMM 33-60-98.  OPS CHECKED GOOD.
